Kyoto Journal of Mathematics

Moduli spaces of bundles over nonprojective K3 surfaces

Arvid Perego and Matei Toma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study moduli spaces of sheaves over nonprojective K3 surfaces. More precisely, let ω be a Kähler class on a K3 surface S, let r2 be an integer, and let v=(r,ξ,a) be a Mukai vector on S. We show that if the moduli space M of μω-stable vector bundles with associated Mukai vector v is compact, then M is an irreducible holomorphic symplectic manifold which is deformation equivalent to a Hilbert scheme of points on a K3 surface. Moreover, we show that there is a Hodge isometry between v and H2(M,Z) and that M is projective if and only if S is projective.

Article information

Source
Kyoto J. Math., Volume 57, Number 1 (2017), 107-146.

Dates
Received: 8 December 2014
Revised: 2 October 2015
Accepted: 20 January 2016
First available in Project Euclid: 11 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1489201233

Digital Object Identifier
doi:10.1215/21562261-3759540

Mathematical Reviews number (MathSciNet)
MR3621782

Zentralblatt MATH identifier
1362.14010

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 53C26: Hyper-Kähler and quaternionic Kähler geometry, "special" geometry

Keywords
moduli spaces of sheaves twisted sheaves K3 surfaces

Citation

Perego, Arvid; Toma, Matei. Moduli spaces of bundles over nonprojective K3 surfaces. Kyoto J. Math. 57 (2017), no. 1, 107--146. doi:10.1215/21562261-3759540. https://projecteuclid.org/euclid.kjm/1489201233


Export citation

References

  • [1] M. Aprodu, R. Moraru, and M. Toma, Two-dimensional moduli spaces of vector bundles over Kodaira surfaces, Adv. Math. 231 (2012), 1202–1215.
  • [2] C. Bănică and J. Le Potier, Sur l’existence des fibrés vectoriels holomorphes sur les surfaces non-algébriques, J. Reine Angew. Math. 378 (1987), 1–31.
  • [3] C. Bănică, M. Putinar, and C. Schumacher, Variation der globalen Ext in Deformationen kompakter komplexer Räume, Math. Ann. 250 (1980), 135–155.
  • [4] A. Beauville, Variétés Kähleriennes dont la première classe de Chern est nulle, J. Differential Geom. 18 (1983), 755–782.
  • [5] R.-O. Buchweitz and H. Flenner, “The Atiyah-Chern character yields the semiregularity map as well as the infinitesimal Abel-Jacobi map” in The Arithmetic and Geometry of Algebraic Cycles (Banff, AB, 1998), CRM Proc. Lecture Notes 24, Amer. Math. Soc., Providence, 2000, 33–46.
  • [6] A. H. Căldăraru, Derived categories of twisted sheaves on Calabi-Yau manifolds, Ph.D. dissertation, Cornell University, Ithaca, N.Y., 2000.
  • [7] C. Ehresmann, “Les connexions infinitésimales dans un espace fibré différentiable” in Séminaire Bourbaki, Vol. 1, no. 24, Soc. Math. France, Paris, 1995, 153–168.
  • [8] A. Fujiki, Countability of the Douady space of a complex space, Jpn. J. Math. 5 (1979), 431–447.
  • [9] A. Fujiki, “On primitively symplectic compact Kähler V-manifolds of dimension four” in Classification of Algebraic and Analytic Manifolds (Katata, 1982), Progr. Math. 39, Birkhäuser, Boston, 1983, 71–250.
  • [10] A. Fujiki, On the Douady space of a compact complex space in the category $\mathcal{C}$, II, Publ. Res. Inst. Math. Sci. 20 (1984), 461–489.
  • [11] D. Greb and M. Toma, Compact moduli spaces for slope-semistable sheaves, to appear in Algebr. Geom., preprint, arXiv:1303.2480v3 [math.AG].
  • [12] M. Gross, D. Huybrechts, and D. Joyce, Calabi-Yau Manifolds and Related Geometries, Universitext, Springer, Berlin, 2003.
  • [13] N. J. Hitchin, A. Karlhede, U. Lindström, and M. Roček, Hyper-Kähler metrics and supersymmetry, Comm. Math. Phys. 108 (1987), 535–589.
  • [14] D. Huybrechts, Compact hyper-Kähler manifolds: Basic results, Invent. Math. 135 (1999), 63–113.
  • [15] D. Huybrechts and M. Lehn, The Geometry of Moduli Spaces of Sheaves, Asp. of Math. E31, Vieweg, Braunschweig, 1997.
  • [16] D. Huybrechts and S. Schröer, The Brauer group of analytic K3 surfaces, Int. Math. Res. Not. IMRN 2003, no. 50, 2687–2698.
  • [17] D. Huybrechts and P. Stellari, Equivalences of twisted K3 surfaces, Math. Ann. 332 (2005), 901–936.
  • [18] D. Huybrechts and P. Stellari, “Proof of Căldăraru’s conjecture,” appendix to “Moduli spaces of twisted sheaves on a projective variety” by K. Yoshioka in Moduli Spaces and Arithmetic Geometry, Adv. Stud. Pure Math. 45, Math. Soc. Japan, Tokyo, 2006, 31–42.
  • [19] M. Itoh, Quaternion structure on the moduli space of Yang-Mills connections, Math. Ann. 276 (1987), 581–593.
  • [20] M. Itoh and H. Nakajima, “Yang-Mills connections and Einstein-Hermitian metrics” in Kähler Metric and Moduli Spaces, Adv. Stud. Pure Math. 18, Academic Press, Boston, 1990, 395–457.
  • [21] D. Kaledin, M. Lehn, and C. Sorger, Singular symplectic moduli spaces, Invent. Math. 164 (2006), 591–614.
  • [22] S. Kosarew and C. Okonek, Global moduli spaces and simple holomorphic bundles, Publ. Res. Inst. Math. Sci. 25 (1989), 1–19.
  • [23] K. Kurihara and K. Yoshioka, Holomorphic vector bundles on non-algebraic tori of dimension $2$, Manuscripta Math. 126 (2008), 143–166.
  • [24] J. Le Potier, “Simple connexité des surfaces K3” in Geometry of $K3$ Surfaces: Moduli and Periods (Palaiseau, 1981/1982), Astérisque 126, Soc. Math. France, Paris, 1985, 79–90.
  • [25] M. Lieblich, Moduli of twisted sheaves, Duke Math. J. 138 (2007), 23–118.
  • [26] E. Markman, On the monodromy of moduli spaces of sheaves on $K3$ surfaces, J. Algebraic Geom. 17 (2008), 29–99.
  • [27] E. Markman, The Beauville-Bogomolov class as a characteristic class, preprint, arXiv:1105.3223v3 [math.AG].
  • [28] S. Mukai, Symplectic structure of the moduli space of sheaves on an abelian or $K3$ surface, Invent. Math. 77 (1984), 101–116.
  • [29] S. Mukai, “On the moduli space of bundles on K3 surfaces, I” in Vector Bundles on Algebraic Varieties (Bombay, 1984), Tata Inst. Fundam. Res. Stud. Math. 11, Tata Inst. Fundam. Res., Bombay, 1987, 341–413.
  • [30] K. G. O’Grady, The weight-two Hodge structure of moduli spaces of sheaves on a $K3$ surface, J. Algebraic Geom. 6 (1997), 599–644.
  • [31] A. Perego and A. Rapagnetta, Deformation of the O’Grady moduli spaces, J. Reine Angew. Math. 678 (2013), 1–34.
  • [32] C. T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, I, Publ. Math. Inst. Hautes Études Sci. 79 (1994), 47–129.
  • [33] A. Teleman and M. Toma, Holomorphic vector bundles on non-algebraic surfaces, C. R. Math. Acad. Sci. Paris 334 (2002), 383–388.
  • [34] M. Toma, Holomorphic vector bundles on non-algebraic surfaces, Ph.D. dissertation, Universität Bayreuth, Bayreuth, Germany, 1992.
  • [35] M. Toma, Stable bundles with small $c_{2}$ over $2$-dimensional complex tori, Math. Z. 232 (1999), 511–525.
  • [36] M. Toma, Compact moduli spaces of stable sheaves over non-algebraic surfaces, Doc. Math. 6 (2001), 11–29.
  • [37] M. Toma, Bounded sets of sheaves on Kähler manifolds, J. Reine Angew. Math. 710 (2016), 77–93.
  • [38] M. Toma, Bounded sets of sheaves on compact Kähler manifolds, II, in preparation.
  • [39] M. Verbitsky and D. Kaledin, Hyperkahler Manifolds, Math. Phys. (Somerville) 12, Intl. Press, Somerville, Mass., 1999.
  • [40] M. Verbitsky, Coherent sheaves on general $K3$ surfaces and tori, Pure Appl. Math. Q. 4 (2008), 651–714.
  • [41] S. Wang, Objective B-fields and a Hitchin-Kobayashi correspondence, Trans. Amer. Math. Soc. 364 (2012), no. 4, 2087–2107.
  • [42] K. Yoshioka, “Moduli spaces of twisted sheaves on a projective variety” in Moduli Spaces and Arithmetic Geometry, Adv. Stud. Pure Math. 45, Math. Soc. Japan, Tokyo, 2006, 1–30.
  • [43] K. Yoshioka, Irreducibility of moduli spaces of vector bundles on $K3$ surfaces, preprint, arXiv:math/9907001v2 [math.AG].